# SDR 96ZZZX2673

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Web
- Condition: Corroded
- Location: Fs 1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AT FS 1420, FLOOR WEB HAS CORROSION LEVEL 1 LOCAL/TYPE.  REMOVED CORROSION IAW 51-1-8 AND TREATED AND PRIMED.  REPAIRED DAMAGE IAW 53-2-0.  INSTALLED DOUBLER IAW SRM 53-2-6.
